# SDR COMA9610356

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  RETURN TO AIRPORT.  ADJUSTED RIGHT MAIN LANDING GEAR ACTUATOR, OPS CHECK GOOD.
